Long‐term survival after childhood acute lymphoblastic leukaemia: population‐based trends in cure and relapse by clinical characteristics

Smith, L orcid.org/0000-0002-4280-6323, Glaser, AW, Kinsey, SE et al. (4 more authors) (2018) Long‐term survival after childhood acute lymphoblastic leukaemia: population‐based trends in cure and relapse by clinical characteristics. British Journal of Haematology, 182 (6). pp. 851-858. ISSN 0007-1048

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018 John Wiley & Sons Ltd, British Journal of Haematology. This is the peer reviewed version of the following article: Smith, L , Glaser, AW, Kinsey, SE et al. (2018) Long-term survival after childhood acute lymphoblastic leukaemia: population-based trends in cure and relapse by clinical characteristics. British Journal of Haematology. which has been published in final form at https://doi.org/10.1111/bjh.15424. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Keywords: acute lymphoblastic leukaemia, cure, survival, event-free survival
Dates:
  • Published: 7 September 2018
  • Accepted: 30 April 2018
  • Published (online): 29 May 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > Institute of Molecular Medicine (LIMM) (Leeds) > Section of Epidemiology and Biostatistics (Leeds)
Funding Information:
FunderGrant number
CandlelightersNo Ext Ref
Laura Crane TrustNo Ext Ref
Depositing User: Symplectic Publications
Date Deposited: 03 May 2018 11:00
Last Modified: 29 May 2019 00:43
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/bjh.15424

Share / Export

Statistics